# SDR QXEA2023110500164

- Difficulty date: November 3, 2023
- Submitted: November 6, 2023
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 14,314 hours, 9,471 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: CDPL56115EF
- Condition: Missing
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR RED UP ARROW PARTIALLY MISSING. REMOVED FROM SERVICE. REMOVED & REPLACED PLACARD REF TO MCN E110019-01. RETURNED TO SERVICE.
